# SDR DALA2019121627351

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CORROSION OUT LIMITS. CORROSION ON FITTING ON STA: 1100, BTW RBL 7 TO LBL 7 AT KEEL BEAM STRUCTURE . (IN REF NRC 582). CORRECTIVE ACTION: SUMMARY OF NRC 00671:(CORROSION LEVEL 2) FITTING WAS REPAIRED PER. B757-200 S.R.M. (1398733)
